# SDR AALA202209227183

- Difficulty date: September 21, 2022
- Submitted: September 22, 2022
- Operation: Air carrier
- Aircraft: N197UW
- Make and model: Airbus A300*
- Aircraft serial: 3928
- Aircraft time: 41,447 hours, 16,238 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Diaphragm
- Condition: Leaking
- Location: Zone 800 - Doors
- Stage of operation: NR
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: WHILE ARMED DOOE 4L SHOWS DISARMED ON CIDS PANEL MAINTENANCE FOUND THE 4L DOOR ASSIST BOTTLE DIAPHRAGM DIMPLED CAUSING THE BOTTLE TO SLOWLY LEAK DOWN, REPLACED DIAPHRAGM (AALA202209227183) ALONG WITH THE SHRADER VALVE. (AALA202209228360) A SATISFACTORY LEAK CHECK WAS ACCOMPLISHED PER AMM 52-10-00.
